# SDR SCNA98099

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE LEFT MID OVERWING EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK, OPERATIONALLY CHECKS NORMAL.
